# SDR DXTA2016060506251

- Difficulty date: June 6, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 7,822 hours, 6,060 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL FUMES DETECTED IN FLIGHT.  MOST PRONOUNCED FROM LT SUPPLY COCKPIT ARM REST HOLES BY WINDOW, OVERHEAD VENTS DON'T SEEM TO HAVE FUEL ODOR.  UNABLE TO DETECT FUMES IN CABIN, ONLY COCKPIT.  INSPECTED BOTH ENGINES AND THE APU FOR FUEL AND OIL LEAKS.  CHECKED BLEED AIR LINES FOR EVIDENCE OF FUEL OR OIL, NO FUEL OR OIL WAS DETECTED.  RAN ENGINES AND THE APU A COUPLE OF CYCLES ALLOWING ENGINE AND APU TO GET HEATED UP, THERE WAS NO EVIDENCE OF FUEL OR OIL SMELL IN THE COCKPIT OR CABIN.  WORK DONE IAW MM CHAP 71-00-00 AND 49-00-00.
